# SDR UALA2012051502763

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 59,833 hours, 22,450 cycles
- Engine: Iae V2527A5
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Overtemp
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEPARTURE, DUE TO HOT BRAKES.
